Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Is it safe to take Bendrofluozide with Perindopril for hypertension?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 8479 Questions
I take Perindopril tert-butylamine 2mg for hypertension, and Dr has also told me to take Bendrofluozide 2.5 mg as well, but I am wondering if this is safe since it makes me feel very unwell.
Posted Thu, 30 Jan 2014 in Medicines and Side Effects
Answered by Dr. Michelle Gibson James 1 hour later
Brief Answer: this combination is not abnormal Detailed Answer: Hi, thanks for using healthcare magic Perindopril belongs to the ACE family of anti hypertensives and bendrofluazide belongs to the diuretic family of drugs. These family of drugs are commonly used together. Because they have an additive effect in reducing blood pressure, it is possible that the blood pressure has reduced to a value that is making you feel unwell or that you are experiencing side effects related to one of these medications specifically. Bendrofluazide may be associated with side effects such as upset stomach or dizziness on standing. This dizziness is related to the lowering of the blood pressure. It can cause abdominal pain in a few persons. You and your doctor may consider measuring the blood pressure to determine if it has reduced to an extent to cause symptoms. If the value is not significantly low and your symptoms are related to the bendrofluazide itself , then this can be changed to an alternative medication. I hope this helps, feel free to ask any additional questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor